(Graziano Chesi)
Selected Publications: Optimization
Selected Publications: Optimization
G. Chesi, A. Tesi, A. Vicino, R. Genesio, "An LMI approach to constrained optimization with homogeneous forms", Systems and Control Letters, 42(1), 11-19, January 2001
G. Chesi, A. Garulli, A. Tesi, A. Vicino, "Solving quadratic distance problems: an LMI-based approach", IEEE Transactions on Automatic Control, 48(2), 200-212, February 2003G. Chesi, A. Garulli, A. Tesi, A. Vicino, "Characterizing the solution set of polynomial systems in terms of homogeneous forms: an LMI approach", International Journal of Robust and Nonlinear Control, 13(13), 1239-1257, November 2003G. Chesi, "On the gap between positive polynomials and SOS of polynomials", IEEE Transactions on Automatic Control, 52(6), 1066-1072, June 2007G. Chesi, Y. S. Hung, "Establishing convexity of polynomial Lyapunov functions and their sublevel sets", IEEE Transactions on Automatic Control, 53(10), 2431-2436, October 2008G. Chesi, "LMI techniques for optimization over polynomials in control: a survey", IEEE Transactions on Automatic Control, 55(11), 2500-2510, November 2010G. Chesi, "Minimizing trigonometric matrix polynomials over semi-algebraic sets", Automatica, 52, 266-271, February 2015G. Chesi, "On the complexity of SOS programming and applications in control systems", Asian Journal of Control, 20(5), 2005-2013, September 2018